# SDR SIMA20161118003

- Difficulty date: November 18, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 30,680 hours, 27,090 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808
- Part serial: MX602608
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD SYSTEM NR 1 FAILURE IN FLIGHT.  HYD NR 1 QUIANTY INDICATOR AMBER FULL SCALE LEFT. RAN PROCEDURE.  REMOVED AND REPLACED THE NR 1 EDP IAW AMM 29-10-03, AND PRESSURE LINE.  LEAK CHECKED GOOD.
